Keyword : cubic graphs


Exact Algorithms for Annotated Edge Dominating Set in Graphs with Degree Bounded by 3
Mingyu XIAO Hiroshi NAGAMOCHI 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 2013/03/01
Vol. E96-D  No. 3 ; pp. 408-418
Type of Manuscript:  Special Section PAPER (Special Section on Foundations of Computer Science — New Trends in Algorithms and Theory of Computation —)
Category: 
Keyword: 
edge dominating setsexact algorithmscubic graphs
 Summary | Full Text:PDF(337.9KB)